Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 409, NWS Norman, OK

May 19, 2017Tillman County, Oklahoma; 4 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2017, 3:03 PM CDT for Tillman County, Oklahoma; 4 counties in Texas. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 3:03 PM CDT (20:03 UTC)
Expired
May 19, 2017, 3:45 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Tillman County, OK, Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 42 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:38 PM CDTHAIL 1Burkburnett, TX
May 19, 3:44 PM CDTHAIL 1.751 Se Burkburnett, TX
May 19, 3:45 PM CDTTSTM WND DMGBurkburnett, TXLARGE TREE LIMBS DOWN. RESIDENT LOST 3 WINDOWS DUE TO HAIL AND TREE LIMBS. ALSO, MAJOR HAIL DAMAGE TO VEHICLES.
May 19, 3:45 PM CDTHAIL 2.5Burkburnett, TXPUBLIC REPORTED TENNIS BALL SIZED HAIL. PICTURE ON FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS54 KOUN 192003
SVROUN
OKC141-TXC009-023-485-487-192045-
/O.NEW.KOUN.SV.W.0409.170519T2003Z-170519T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
303 PM CDT FRI MAY 19 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Tillman County in southwestern Oklahoma...
  Northwestern Archer County in northern Texas...
  Wichita County in northern Texas...
  Southeastern Wilbarger County in northern Texas...
  Northeastern Baylor County in northern Texas...

* Until 345 PM CDT

* At 303 PM CDT, a severe thunderstorm was located 4 miles north of
  Lake Diversion, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Northwestern Wichita Falls, Burkburnett, Iowa Park, Electra,
  Grandfield, Sheppard AFB, Lake Diversion, Pleasant Valley,
  Haynesville and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3386 9902 3397 9912 3428 9880 3419 9861
      3416 9861 3413 9855 3412 9856 3409 9852
      3397 9849 3372 9902
TIME...MOT...LOC 2003Z 228DEG 35KT 3387 9895 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
3 follow-up statements
778 
WWUS54 KOUN 192006
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
306 PM CDT FRI MAY 19 2017

TXC023-192016-
/O.CAN.KOUN.SV.W.0409.000000T0000Z-170519T2045Z/
Baylor TX-
306 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAYLOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3390 9899 3402 9907 3428 9880 3419 9861
      3416 9861 3413 9855 3412 9856 3409 9852
      3397 9849 3377 9890
TIME...MOT...LOC 2006Z 228DEG 35KT 3389 9892 

$$

OKC141-TXC009-485-487-192045-
/O.CON.KOUN.SV.W.0409.000000T0000Z-170519T2045Z/
Tillman OK-Archer TX-Wichita TX-Wilbarger TX-
306 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN TILLMAN...NORTHWESTERN ARCHER...WICHITA AND EAST
CENTRAL WILBARGER COUNTIES...

At 306 PM CDT, a severe thunderstorm was located 6 miles north of
Lake Diversion, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Northwestern Wichita Falls, Burkburnett, Iowa Park, Electra,
Grandfield, Sheppard AFB, Pleasant Valley, Haynesville and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3390 9899 3402 9907 3428 9880 3419 9861
      3416 9861 3413 9855 3412 9856 3409 9852
      3397 9849 3377 9890
TIME...MOT...LOC 2006Z 228DEG 35KT 3389 9892 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
190 
WWUS54 KOUN 192015
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
315 PM CDT FRI MAY 19 2017

TXC487-192025-
/O.CAN.KOUN.SV.W.0409.000000T0000Z-170519T2045Z/
Wilbarger TX-
315 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILBARGER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3395 9892 3413 9895 3428 9880 3419 9861
      3416 9861 3413 9855 3412 9856 3409 9852
      3397 9849 3379 9885
TIME...MOT...LOC 2015Z 228DEG 35KT 3395 9884 

$$

OKC141-TXC009-485-192045-
/O.CON.KOUN.SV.W.0409.000000T0000Z-170519T2045Z/
Tillman OK-Archer TX-Wichita TX-
315 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN TILLMAN...NORTHWESTERN ARCHER AND WICHITA
COUNTIES...

At 315 PM CDT, a severe thunderstorm was located 7 miles southeast of
Electra, moving northeast at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Northwestern Wichita Falls, Burkburnett, Iowa Park, Electra,
Grandfield, Sheppard AFB, Pleasant Valley, Haynesville and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3395 9892 3413 9895 3428 9880 3419 9861
      3416 9861 3413 9855 3412 9856 3409 9852
      3397 9849 3379 9885
TIME...MOT...LOC 2015Z 228DEG 35KT 3395 9884 

HAIL...2.75IN
WIND...70MPH
 
$$

KURTZ
601 
WWUS54 KOUN 192029
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
329 PM CDT FRI MAY 19 2017

TXC009-192038-
/O.CAN.KOUN.SV.W.0409.000000T0000Z-170519T2045Z/
Archer TX-
329 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARCHER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3401 9882 3412 9884 3420 9888 3428 9880
      3419 9861 3416 9861 3413 9855 3412 9856
      3409 9852 3397 9849 3388 9868
TIME...MOT...LOC 2028Z 230DEG 35KT 3403 9871 

$$

OKC141-TXC485-192045-
/O.CON.KOUN.SV.W.0409.000000T0000Z-170519T2045Z/
Tillman OK-Wichita TX-
329 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN TILLMAN AND CENTRAL WICHITA COUNTIES...

At 328 PM CDT, a severe thunderstorm was located 5 miles northwest of
Iowa Park, moving northeast at 40 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Northwestern Wichita Falls, Burkburnett, Iowa Park, Grandfield,
Sheppard AFB, Pleasant Valley and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3401 9882 3412 9884 3420 9888 3428 9880
      3419 9861 3416 9861 3413 9855 3412 9856
      3409 9852 3397 9849 3388 9868
TIME...MOT...LOC 2028Z 230DEG 35KT 3403 9871 

HAIL...2.00IN
WIND...70MPH
 
$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:46 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 19, 12:46 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1246 PM CDT Fri May 19 2017

.AVIATION...
Scattered to numerous showers and thunderstorms will continue
to from along and north of an outflow boundary this afternoon
and evening. Therefore, most of the convection will remain
south and east of most TAF sites, with the exception of LAW
and SPS. Other, isolated to widely scattered showers are forming
north of a frontal boundary in northwest Oklahoma.  This may
continue through the afternoon. Other widely scattered showers
and storms may develop as the front moves south and east
this afternoon and night. MVFR to perhaps IFR ceilings may form
behind the frontal boundary this evening and overnight.

&&

.PREV DISCUSSION... /issued 1159 AM CDT Fri May 19 2017/

UPDATE...
Lowered rain chances in many places this afternoon and evening,
especially northwest of I-44. Made other small adjustments to
other weather elements as well.

DISCUSSION...
Severe thunderstorms remain possible this afternoon and evening,
though confidence remains low as the setup appears to be
quite messy. We do not expect as many severe weather reports
today and tonight, compared to yesterday.

Heavy rainfall and flooding potential may increase later this
afternoon and tonight, especially over western north Texas and
southern Oklahoma.

Latest radars as of 1145 am showed showers and thunderstorms from
near Archer City, Texas to Waurika to Ada to Seminole. Additional
showers and storms were over northern Oklahoma from near Gage and
Woodward arcing into southern Kansas to near Ponca City.

Overall, believe the band of showers and storms over western
north Texas into southern Oklahoma should intensify due to
sufficient daytime heating and destabilization during the
afternoon hours. Strong 0-6 km bulk shear 30-50 kt supports a mix
of supercells and multicells. Some hail (probably smaller than
golf balls) and wind reports can be expected with this activity.
The SPC Enhanced Risk area handles this potential well.
Latest HRRR runs have been hinting at this potential for severe
storms as well.

Farther north and west, anywhere near and north of a Vernon,
Texas to Lawton to Norman to Chandler (including Oklahoma City,
Stillwater, Ponca City, Enid, Clinton, and Woodward), some severe
storms may form, mainly 4 pm to midnight, especially near a cold
front/surface low, but severe chances seem to be lower due to
abundant clouds to limit heating and destabilization. If storms
form, assuming surface temperatures can reach 80F or higher,
strong shear (0-6 km bulk shear 40 kt or greater) and sufficient
instability (MLCAPE 1000-2000 J/kg) would support isolated to
scattered severe storms with wind and hail.

Tornado risk remains rather low this afternoon and evening,
especially as storm coverage may be limited by clouds and the lack
of significant instability. However, a very moist boundary layer
and sufficient low level shear (0-1 km bulk shear 15-30 kt) would
support some potential for tornadoes if storms/supercells form.

For now, will not alter the Flood Watch due to the low confidence
of occurrence of what will happen this afternoon into tonight.
The air remains moist across the entire area with precipitable
water values 1-1.6" and surface dewpoints mainly in the 60s which
are well above average for this time of year. Any shower and storm
could be quite efficient and produce heavy rainfall rates of
1-3"/hr this afternoon into tonight. Still looks like the heaviest
most widespread rainfall will be somewhere near a Seymour to
Wichita Falls, Texas to Pauls Valley to Seminole line this
afternoon and tonight where an additional 1-3" may occur. Lesser
rainfall amounts and more spotty rainfall coverage can be expected
northwest of this line through tonight.

MBS

PREV DISCUSSION... /issued 645 AM CDT Fri May 19 2017/

AVIATION...
19/12Z TAFs. Widespread MVFR conditions expected most of forecast
period with IFR across west/northwest Oklahoma terminals through
this morning. Scattered TSRA will affect KLAW and KSPS this
morning with more widespread activity near frontal boundary this
afternoon and evening across all but far northwest Oklahoma.

PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/

DISCUSSION...
Band of strong/severe storms just west and north of OKC, in
response to enhanced waa on nose of llj, continues to shift north
and east early this morning and is expected to weaken with time.
Another area of organized convection west of Abilene, TX forecast
to weaken through the morning but may work its way northward into
our Texas counties. This area of convection will make an already
moderate to low confidence forecast even more complicated.
Although there are model differences on timing and placement of
convection today, a common signal is for thunderstorm activity
to consolidate along a slow moving cold front this afternoon
through the evening hours. This line of storms will pose a
damaging wind and large hail threat. Higher end severe will be
possible with an discrete storms head of frontal boundary across
western north Texas and southwest-southcentral Oklahoma, primarily
very large hail. The ability to realize prefrontal convection
will be heavily dependent on evolution of West Texas storms
mentioned above. Latest swody1 also discusses these
uncertainties.

In addition to the severe potential through tonight, there is
still a concern for flash flooding to go along with mainstem river
flooding. We have trimmed off the western sections of the flood
watch where brevity of any heavy rain should preclude organized
areas of flooding.

Cooler and drier for much of the weekend before western periphery
of large upper trough swings through Monday and Tuesday. This will
be our next opportunity for organized thunderstorm activity.
Overall, rest of next week looks to be below average on
temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  53  70  50  77 /  50  10   0   0
Hobart OK         50  72  49  78 /  50   0   0   0
Wichita Falls TX  56  75  52  80 /  70  20   0   0
Gage OK           45  68  46  78 /  30   0   0  10
Ponca City OK     51  67  47  76 /  50  10   0   0
Durant OK         64  76  55  79 /  80  40  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
     017>020-023>032-037>048-050>052.

TX...Flood Watch through Saturday morning for TXZ085-086-088>090.

&&
Hazardous weather outlook, May 19, 12:05 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1205 PM CDT Fri May 19 2017

OKZ004>048-050>052-TXZ083>090-201715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1205 PM CDT Fri May 19 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This afternoon and Tonight...

.THUNDERSTORMS...
There is an enhanced risk of severe thunderstorms today and
tonight across portions of north Texas and southern Oklahoma.
There is a slight risk of severe thunderstorms across much of the
remainder of Oklahoma, except for northwest Oklahoma.

LOCATION...
The enhanced risk is southeast of a line from Seymour and
Burkburnett Texas to Duncan and Seminole Oklahoma.

Surrounding the enhanced risk, there is also a slight risk across
much of Oklahoma southeast of a line from Alva to Cheyenne to
Hollis Oklahoma, and also includes the remainder of western north
Texas.

TIMING...
Through Midnight tonight.

IMPACTS...
Hail up to the size of golf balls, winds to 80 mph will be
possible with the strongest storms, with the highest chances in
the enhanced risk area.

There is a low chance of tornadoes.

Heavy rainfall will be possible over much of the risk areas.

DISCUSSION...
Showers and thunderstorms will continue to develop and move across
the area this afternoon and tonight. Some of the storms could
become severe with large hail, damaging winds, and very heavy
rainfall. There will be a low chance of a tornado with these
storms.

Thunderstorms will continue overnight, although the risk of severe
weather will decrease late this evening.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations during the day into this evening.

.Flooding...
More widespread heavy rainfall will be possible through tonight.
This heavy rain could lead to flash flooding and river flooding in
some locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.THUNDERSTORMS...
Isolated thunderstorms will be possible in southeastern Oklahoma
Saturday morning before moving out of the area.

There will be chances of thunderstorms again Sunday night through
Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 19, 2:07 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
207 PM CDT FRI MAY 19 2017

OKZ039-044-045-TXZ086-089-090-191945-
Cotton OK-Stephens OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
207 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...
southwestern Stephens...western Jefferson...Clay...southeastern
Wichita and eastern Archer Counties Until 245 PM CDT...

AT 203 PM CDT, strong thunderstorms were along a line extending from
3 miles northwest of Dean to 3 miles west of Jolly to near Lake
Arrowhead to near Windthorst to 11 miles south of Scotland, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Eastern Wichita Falls, Duncan, Henrietta, Waurika, Comanche, Temple,
Ryan, Petrolia, Scotland, Byers, Dean, Randlett, Windthorst, Terral,
Bellevue, Jolly, Hastings, Addington, Sugden and Newport.

This includes Interstate 44 between mile markers 2 and 13.

LAT...LON 3355 9854 3394 9850 3422 9853 3452 9791
      3412 9780 3390 9780 3388 9781 3388 9782
      3385 9787 3389 9798 3347 9798 3347 9842
      3340 9842 3340 9853
TIME...MOT...LOC 1903Z 241DEG 33KT 3398 9841 3385 9841 3377 9842 3368
9841 3359 9840 3350 9841

KURTZ
Local storm report, May 19, 2:20 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             WINDTHORST              33.58N 98.44W
05/19/2017  E1.00 INCH       ARCHER             TX   PUBLIC

            NICKEL TO QUARTER SIZE HAIL REPORTED AT THE WINDHORST
            GENERAL STORE

&&

MBS
Local storm report, May 19, 2:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             5 WSW JOY               33.55N 98.30W
05/19/2017  E1.00 INCH       CLAY               TX   TRAINED SPOTTER

&&

MAD
Local storm report, May 19, 2:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             3 SW BLUEGROVE          33.63N 98.26W
05/19/2017  E0.88 INCH       CLAY               TX   EMERGENCY MNGR

&&

MAD
Local storm report, May 19, 2:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             4 SSW LAKE KEMP         33.71N 99.23W
05/19/2017  E1.00 INCH       BAYLOR             TX   PUBLIC

&&

MAD
Special weather statement, May 19, 2:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
253 PM CDT FRI MAY 19 2017

OKZ037-044-TXZ084>089-192100-
Tillman OK-Cotton OK-Wichita TX-Wilbarger TX-Foard TX-Archer TX-
Knox TX-Baylor TX-
253 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...southern
Cotton...Wichita...southern Wilbarger...southeastern Foard...
northwestern Archer...southeastern Knox and Baylor Counties Until 400
PM CDT...

AT 250 PM CDT, strong thunderstorms were along a line extending from
6 miles northeast of Electra to 9 miles south of Harrold to 8 miles
northwest of Lake Diversion to near Lake Kemp to 6 miles northwest of
Seymour to 4 miles southwest of Red Springs, moving northeast at 45
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Burkburnett, Seymour, Munday, Iowa Park, Electra, Grandfield, Temple,
Randlett, Goree, Devol, Loveland, Lake Diversion, Bomarton, Mabelle,
Vera, Red Springs, Cookietown, Dundee, Harrold and Lake Kemp.

This includes Interstate 44 between mile markers 0 and 16.

LAT...LON 3427 9824 3342 9929 3346 9987 3431 9898
      3434 9853
TIME...MOT...LOC 1950Z 223DEG 39KT 3408 9881 3395 9900 3386 9908 3379
9917 3366 9934 3357 9946

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
May 18, 7:13 PM CDTTornado WarningOUNAlfalfa, Woods32 min
May 18, 7:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods45 min
May 18, 7:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma29 min
May 18, 7:18 PM CDTSpecial Weather StatementOUNGarfield27 min
May 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningOUNLincoln33 min
May 18, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more41 min
May 18, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant65 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
May 18, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 18, 8:00 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie3 hr
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 2 more48 min
May 18, 8:16 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 18, 8:19 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
May 18, 8:24 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
May 18, 8:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 18, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Hughes, Johnston, Murray and 1 more52 min
May 18, 8:56 PM CDTSpecial Weather StatementOUNAlfalfa49 min
May 18, 8:58 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole47 min
May 18, 9:08 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson52 min
May 18, 9:11 PM CDTAreal Flood AdvisoryOUNCarter, Murray3 hr
May 18, 9:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 18, 9:17 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens43 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc27 min
May 18, 9:39 PM CDTSpecial Weather StatementOUNGrant36 min
May 18, 9:40 PM CDTTornado WarningOUNJefferson20 min
May 18, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Marshall, Murray, Pontotoc42 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love39 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes35 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens46 min
May 18, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
May 18, 10:21 PM CDTSpecial Weather StatementOUNGrant24 min
May 18, 10:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray49 min
May 18, 10:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love50 min
May 18, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc40 min
May 18, 10:54 PM CDTTornado WarningOUNCarter, Love36 min
May 18, 11:06 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc11 min
May 18, 11:20 PM CDTTornado WarningOUNLove, Marshall25 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston49 min
May 18, 11:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall43 min
May 18, 11:41 PM CDTTornado WarningOUNJohnston, Marshall34 min
May 19, 12:04 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston23 min
May 19, 12:35 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma47 min
May 19, 1:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more50 min
May 19, 2:16 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
May 19, 2:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more49 min
May 19, 2:32 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma118 min
May 19, 3:15 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne45 min
May 19, 3:37 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne113 min
May 19, 6:44 AM CDTSpecial Weather StatementOUNTillman31 min
May 19, 6:57 AM CDTSpecial Weather StatementOUNTillman33 min
May 19, 8:04 AM CDTSpecial Weather StatementOUNCaddo41 min
May 19, 8:31 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher44 min
May 19, 8:51 AM CDTSpecial Weather StatementOUNJefferson39 min
May 19, 9:22 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman38 min
May 19, 9:27 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Major48 min
May 19, 9:30 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Murray, Pontotoc45 min
May 19, 9:45 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma30 min
May 19, 10:03 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant42 min
May 19, 10:07 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward15 hr
May 19, 11:15 AM CDTSpecial Weather StatementOUNHughes45 min
May 19, 11:19 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma26 min
May 19, 12:05 PM CDTSpecial Weather StatementOUNCotton25 min
May 19, 12:44 PM CDTSpecial Weather StatementOUNGarvin46 min
May 19, 2:07 PM CDTSpecial Weather StatementOUNCotton, Jefferson38 min
May 19, 2:53 PM CDTSpecial Weather StatementOUNCotton67 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNJefferson, Love45 min
May 19, 3:28 PM CDTSpecial Weather StatementOUNGarvin32 min
May 19, 3:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Tillman54 min
May 19, 3:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 19, 3:56 PM CDTSpecial Weather StatementOUNCarter34 min
May 19, 4:03 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min
May 19, 4:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.